# SDR FDEA201312022903

- Difficulty date: December 2, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 69,952 hours, 12,804 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Former
- Part number: ARB292315
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE SUPPORT FORMER AT STATION XOS 734 FOUND CRACK DURING OTBD SLAT DRIVE CABLE INSPECTION.  FIXED LEADING EDGE CRACKED SUPPORT FORMER AT STATION XOS 734 REMOVED AND REPLACED AS PER SRM 51-31-01 REVISION 53. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 118.
